IEEE Transactions on Automatic Control, Vol.47, No.10, 1604-1612, 2002
Exponential stability of stochastic delay interval systems with Markovian switching
In the past few years, a lot of research has been dedicated to the stability of interval systems as well as the stability of systems with Markovian switching. However, little research is on the stability of interval systems with Markovian switching, which is the topic of this paper. The system discussed in this paper is the stochastic delay interval system with Markovian switching. It is a very advanced system and takes all the features of interval systems, Ito equations, and Markovian switching, as well as time lag, into account. The theory developed here is applicable in many different and complicated situations so the importance of this paper is clear.
Keywords:Brownian motion;generalized Ito's formula;interval matrix;linear matrix inequality;Markov chain